• Users Online: 313
  • Home
  • Print this page
  • Email this page
Home About us Editorial board Ahead of print Current issue Search Archives Submit article Instructions Subscribe Contacts Login

  Article Access Statistics

Year : 2016 | Volume:  2 | Issue Number:  3 | Page:  151-156

REVIEW ARTICLE

Mendelian randomization: A biologist's perspective
Ghose Subhoshree, Bhaskar Akash Kumar, Sharma Anju, Sengupta Shantanu

Number of times this article was viewed 1657
Number of times this article has been printed  from the site 76
Number of times this article was emailed to others 0
Remarks given by readers [ Read ] 0
Back To Article

Subscribe this journal
Submit articles
Most popular articles
Joiu us as a reviewer
Email alerts
Recommend this journal